# SDR CA120718003

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 704A34240015
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL HYDRAULIC TESTS, THE PILOT FOUND THAT THE FORE/AFT ACCUMULATOR HAD A REDUCED CAPACITY THAN BEFORE.  THE NITROGEN PRESSURE WAS RE-ADJUSTED, BUT THE ACCUMULATOR DIDN`T HOLD IT.  BELLOWS PUNCTURE SUSPECTED, ACCUMULATOR REPLACED, NORMAL OPERATION AFTER REPLACEMENT.
